# SDR C77A20160105004

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 22,763 hours, 13,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 FLIGHT ATTENDANT FLASHLIGHT DOES NOT BLINK.  R & R L2 FLASHLIGHT BATTERY IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
